# SDR USAAF97051

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Failed
- Location: Apu
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 854 - CLT-PNS - ON SHORT FINAL APPROACH TO PNS, AT APPROXIMATELY 200 FT, UPON COMPLETION OF APU START, CREW RECEIVED RED 'APU FIRE' WARNING.  APU AUTO SHUTDOWN, AND FIRE BOTTLE WAS FIRED.  NO EMERGENCY WAS DECLARED.  FLIGHT LANDED PNS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRE BOTTLE AND THE FIRE DETECTION CONTROL UNIT.  THERE WAS NO EVIDENCE OF FIRE IN THE APU COMPARTMENT.  (M)
